# SDR UALA2011022800961

- Difficulty date: February 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,399 hours, 22,259 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs1580, S287-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME SHEAR TIE CORRODED, BS 1580, S-28L - S-27L.  MAJOR REPAIR ACCOMPLISHED: EXFOLIATED CORROSION OUT OF LIMITS PER SRM.  REMOVED SHEAR TIE AND FABRICATED A NEW SHEAR TIE AND INSTALLED PER SRM.  SHEAR TIE FABRICATED IAW DWG 140N2002.
